Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 143079, 14 pages
http://dx.doi.org/10.1155/2011/143079
Research Article

Almost Surely Asymptotic Stability of Exact and Numerical Solutions for Neutral Stochastic Pantograph Equations

Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received 26 March 2011; Revised 29 June 2011; Accepted 29 June 2011

Academic Editor: Nobuyuki Kenmochi

Copyright © 2011 Zhanhua Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhanhua Yu, “Almost Surely Asymptotic Stability of Exact and Numerical Solutions for Neutral Stochastic Pantograph Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 143079, 14 pages, 2011. doi:10.1155/2011/143079